Analytical and numerical study of some variants of Koiter’s linear model of thin shells
Vilariño Moreno, Angeles

Data: 1996
Resum: Koiter’s linear model for thin shells is obtained from the classic equations of the three-dimensional linear elasticity with the Kirchhoff-Love hypothesis; the variety of formulations of this model is based on the precision of the analysis carried out. In this work we detail these simplifications, and analyse the origin and the error of some variations of the model. We also approximate some of these versions by a nonconforming finite element method and compare the numerical results over some classical bench-marks.
Drets: Tots els drets reservats
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, Vol. 40, Núm. 1 (1996) , p. 215-228, ISSN 0214-1493

Adreça original:
DOI: 10.5565/PUBLMAT_40196_14
DOI: 10.5565/37861

14 p, 161.6 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2010-09-17, darrera modificació el 2017-10-21

   Favorit i Compartir